# SDR IPXA2020072458180

- Difficulty date: May 28, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB77353
- Condition: Chafed
- Location: Nr 3 Pylon Apron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#3 ENG PYLON FWD APRON I/B SIDE IS CHAFED THROUGH SUPPORT BEAM AND APRON SKIN.REPAIRED APRON SKIN AND SUPPORT BEAM ON #3 PYLON FWD APRON I/B SIDE BETWEEN YWN=144.300 AND YWN=155 AND BETWEEN XWN=8.000 AND XWN=9.350 IAW EA 011-5410-01-A8374 REV I/R AND EO MD11-5410-77157-A.  (MAJOR)
